# SDR 2025FA0000601

- Difficulty date: August 25, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N25113
- Make and model: Cessna 172S
- Aircraft serial: 172S13296
- Aircraft time: 370 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: AV25765362
- Part serial: AV60881371
- Condition: Contaminated
- Location: Fuel
- Part time: 370 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION. AIRCRAFT HAD MOMENTARY POWER LOSS AFTER ADDING FULL POWER ON A TOUCH AND GO. ABORTED TAKEOFF. TOOK AIRCRAFT TO A RUNUP AREA AND CYCLED THE ENGINE FROM POWER IDLE TO FULL POWER MULTIPLE TIMES AND COULD NOT RECREATE THE ISSUE.  FUEL SERVO REPLACED.
